# SDR SWAA2024011139270

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,608 hours, 6,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MID CABIN EMERGENCY LIGHTS IN COVE PANELS FWD OF EMERGENCY DOORS INOP<[01] R/R?D M2335 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK REF AMM 33-51-06. OPS CHECK NORMAL.
